# SDR ABXA020167

- Difficulty date: July 18, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 52,328 hours, 57,452 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592480215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 17 CRACKED AT FS 256.  REPLACED SECTION OF LONGERON 17 RIGHT, STATION 230 - 268 IAW DC-9 SRM 53-02.
